# SDR IXXA110027O

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 99,396 hours, 32,989 cycles
- Engine: Ge CFM562C1
- Engine time: 43,772 hours, 20,104 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Mec
- Part number: 8063211
- Part serial: WYG32931
- Condition: Defective
- Location: Zone 400
- Part time: 43,772 hours, 20,104 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT THE TOP OF CLIMB OUT AT FLIGHT LEVEL 36,000 FT WHEN THROTTLES WERE PULLED BACK FROM CLIMB POWER TO CRUISE POWER NR 3 ENG MOMENTARILY COMPRESSOR STALLED.  ALL OTHER ENGINES PARAMETERS WERE NORMAL AND NR 3 COMPRESSOR STALLED AGAIN 10 MINUTES LATER AT CRUISE WHEN THROTTLES WERE PULLED BACK FOR DESCENT FROM 36.0 TO 35.0.  THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX REPLACED (MEC), OPS CHECK GOOD IAW MM 73-20-1, AERT 73.01.09.01.  ACFT WAS RETURNED TO SERVICE.
